# SDR DALA2018082875325

- Difficulty date: August 24, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 79,406 hours, 10,344 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS WILL NOT ILLUMINATE AT SEATS 20B, 34F AND 40F. FOUND WIRE CONNECTOR DISCONNECT.  CONNECTED THE WIRE.
